Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    12
  • comments
    6
  • views
    508

Crap

duchamp

109 views

First off, I haven't been feeling physically up to par the past couple weeks. I think it's possible I'm coming down with a cold, because I can't stop sneezing loudly. Oh well. Apart from that, my skin for some reason has just looked and felt awful. I'm pretty sure this has something to do with me taking my pills so irregularly: I've just been forgetting, really. Or it's one of those days where I keep telling myself I need something in my belly for the pills to absorb into, but I'm not hungry. Sigh.

What's unsettling is that... hey, skin, it's not like I've taken you off Accutane. If it's doing badly when I'm still taking pills sporadically, then how will it make out when I'm off Accutane completely?

To be more specific, my skin feels rough - not necessarily dry, but it has this weird texture that doesn't absorb my makeup as well. I don't even know how to describe, really, but it's been looking really sallow and blotchy. I think this has about 96% to do with how little I'm taking care of my body right now. I've been imbibing wayyy too much caffeine (screw you college, you will kill me someday), and guzzle between 6-10 cups daily. More, when desperate.

I'm usually only capable of focusing on one thing: either my health, or academics. It's inconceivable of me to take care of both at the same time; and anyway I've been dutifully avoiding exercise because 1) it sucks 2) it's boring 3) it makes me tired 4) I'm lazy 5) my muscles cramp and start aching very easily on Accutane. So long as I stay sedentary I'm fine, but the handful of times I've tried aerobic exercise have = disasters. Good job, self!

I suppose I'll try to eat healthier, or have a green smoothie or something daily. I feel like... even if I'm just drinking a glass of celery juice, I'll psychosomatically fool myself into thinking I'm the paragon of human health. Okay, wow. This retarded entry is brought to you courtesy of me not having slept now for 24 hours WOOOO!!! Damn.

Oh, and there are a couple of breakouts on my face. One I got recently on my upper lip that looks like a crimson beauty mark (yuck), which I made the mistake of treating with MB's Drying Cream. Dumb idea; the entire area flaked a day later and it looked like someone smudged me with ash, or something. So much for spot treating, but I didn't want the mask to go to waste and this pimple was just so conveniently there.

What annoys the hell out of me is this damn pimple I've had on my left cheek for about SIX MONTHS. I know it cropped up early in my course, and I thought a month ago it might be on its way out. Nope; the asshole won't budge. It's one of those under-the-skin lurkers, and I'm starting to think it's immortal. It will live on after I die. I feel like I should name, or something, since we have such a consistent and intimate relationship. GAH. Go away, zit.

Finally, I have FIVE DAYS LEFT. 9 pills remaining. That is a damned shame; I want to be on Accutane forever. The prospect of my acne returning is really repellent, as is knowing my skin will get oilier. It's maintaining a pretty respectable level of hydration in spite of the Accutane and lack of moisturizer, so I'm afraid it'll just go back to its normal hyper-greasy self in no time.

I'm sure I'm not helping by turning my blood into espresso. Hopefully a couple months of wreaking havoc on my body won't be too terrible. I mean, what the fuck! I'm young. I should have astounding regenerative powers.

Now I'm off to pass out. At 9 PM. :D


×